Volume 30, Issue 2
Coefficient Estimates for Certain Subclasses of Bi-Univalent Ma-Minda Mocanu-Convex Functions

C. Selvaraj, O. S. Babu & G. Murugusundaramoorthy

Anal. Theory Appl., 30 (2014), pp. 141-150

Published online: 2014-06

Preview Full PDF 314 1209
Export citation
  • Abstract

In this paper, we introduce and investigate a new subclass of the functionclass $\Sigma$ of bi-univalent functions of the Mocanu-convex type definedin the open unit disk, satisfy Ma and Minda subordination conditions.Furthermore, we find estimates on the Taylor-Maclaurincoefficients $|a_2|$ and $|a_3|$ for functions in the new subclassintroduced here. Further Application of Hohlov operator to this classis obtained. Several (known or new) consequences of the results are also pointed out.

  • Keywords

Analytic functions univalent functions bi-univalent functions bi-starlike functions bi-convex functions bi-Mocanu-convex functions subordination Hohlov operator

  • AMS Subject Headings


  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard